Advertisement

Mathematical systems theory

, Volume 8, Issue 4, pp 309–315 | Cite as

Minimal symbolic flows having minimal block growth

  • Michael E. Paul
Article

Keywords

Computational Mathematic Minimal Block Block Growth Symbolic Flow 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. M. Coven andG. A. Hedlund, Sequences with minimal block growth,Math. Systems Theory 7 (1973), 138–153.Google Scholar
  2. [2]
    R. Ellis andW. H. Gottschalk, Homomorphisms of transformation groups,Trans. Amer. Math. Soc. 94 (1960), 258–271.Google Scholar
  3. [3]
    W. H. Gottscxhalk andG. A. Hedlund,Topological Dynamics, Amer. Math. Soc. Colloq. Publ., Vol. 36, Providence, R.I., 1968.Google Scholar
  4. [4]
    G. A. Hedlund, Sturmian minimal sets,Amer. J. Math. 66 (1944), 605–620.Google Scholar
  5. [5]
    G. A. Hedlund, Endomorphisms and automorphisms of the shift dynamical system,Math. Systems Theory 3 (1969), 320–375.Google Scholar

Copyright information

© Springer-Verlag New York Inc 1975

Authors and Affiliations

  • Michael E. Paul
    • 1
  1. 1.Department of MathematicsUniversity of Maryland, Baltimore CountyBaltimoreUSA

Personalised recommendations